i was on Amitriptyline for pain for six months .
30mg, i then went down to 25mg then 20mg then 15mg ,i did not feel at all good on this drug and i started to get head sensations while i was tapering as well extreme anxiety. i finally came of the drug completely at 15mg ( i know your advised to go slower with a tapper but i felt awful and wasn't stabilising .) It has now been five weeks off . At first i felt very sick and couldn't sleep , i no longer feel sick and can sleep better some times . I have been experiencing a lot of anxiety and the head sensations are terrible even now. i feel disoriantated and not myself at all . i have weird pressures in my head , juddering ,burning sensation on my brain . can any one else tell me if they experienced similar head sensations in withdrawal of this drug ?. I would really like to hear some good news answers , at this point i can only cope with hopeful responces . thanks in advanced xx